# SDR SWAA2025071690883

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,141 hours, 28,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP AND OPS CHK GOOD PER AMM 33-51-04.
